# SDR CALA0001678

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD RT SIDE CARGO TRACK IN MID PIT CORRODED AT STA 541 - 636.  THE TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-10-4, 51-30-1, AND 51-30-2.
